# SDR UALA2010012500281

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 77,103 hours, 8,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 33ABC EMERGENCY LIGHT STRIP MISSING.  RELAMPED EMERGENCY LIGHT. OPS CK NORMAL.
